# SDR ASAA0280166

- Difficulty date: May 8, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5936628113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON SHEAR TIE AT LONGERON 30 IN MID CARGO BAY AT FS 787.  REPLACED SHEAR TIE PER SRM'S 53-01 AND 51-30-02.  (M)
